tretinoin or retin a cream, safety with mcs?

Discussion in 'Fibromyalgia Main Forum' started by simonedb, Nov 8, 2008.

  1. simonedb

    simonedb Member

    hey I found some tretinoin cream the derm gave me few years ago and started using it sparingly this week as I am feeling older and more vain than a few years ago....but now i am wondering if maybe even stuff like that is potentially unsafe to those of us that seem to sometimes absorb and get systemic effects from things liek that, that arent supposed to effect other systems normally. anyone use that sort of stuff with cfs/fm/mcs and noticed anything good bad or indifferent as far as negative side effect and if you tolerate it, did it help some months down the the line make ya look younger?
  2. 3gs

    3gs New Member

    PERSONALLY I WOULDN'T USE IT.

    ALSO YOU SAID IT WAS FROM A FEW YEARS AGO. IS THERE A DATE OF EXPIRATION ON IT? CHEMICALLY IT COULD ALTER THE CREAM BEING THAT OLD AND WHERE IT WAS STORED.

    GOOD LUCK